# SDR UALA2012030601424

- Difficulty date: March 5, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 71,826 hours, 27,280 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 377 RBL 56 HAS CORROSION AROUND CLIP NUT HOLE.  WORK ACCOMPLISHED ON SCAL NR 9961277.  MAJOR REPAIR ACCOMPLISHED:  REPAIRED FLOORBEAM PER ECRA 5310-05460.  CF CREATED TO ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE 3-4-2013.  PLANNING TO CONTACT ENGINEERING AFTER 1-4-2013 BUT BEFORE 2-4-201 3 FOR THE PERMANENT REPAIR.
